Let be a graph attaining the maximum spectral radius among all connected nonregular graphs of order with maximum degree . Let be the spectral radius of . A nice conjecture due to Liu, Shen and Wang [On the largest eigenvalue of non-regular graphs, J. Combin. Theory Ser. B, 97 (2007) 1010–1018] asserts that for each fixed . Concerning an important structural property of the extremal graphs , Liu and Li present another conjecture which states that has degree sequence . Here, or depending on the parity of . In this paper, we make progress on the two conjectures. To be precise, we disprove the first conjecture for all by showing that the limit superior is at most . For small , we determine the precise asymptotic behavior of . In particular, we show that $\lim\limits_{n\to\infty} n^2 (\Delta - \lambda_1(G)) /(\Delta - 1) = \pi^2/4\Delta=3\lim\limits_{n\to\infty} n^2 (\Delta - \lambda_1(G)) /(\Delta - 2) = \pi^2/2\Delta = 4\Delta = 3\Delta = 4$ by determining the precise structure of extremal graphs. Particularly, we show that the extremal graphs for must have a path-like structure built from specific blocks.

生成讲解博客的中文版本

生成AI智能校验的中文版本